# SDR 0401325803

- Difficulty date: August 12, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 6,028 hours, 2,097 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N64441168
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL 37,000 FT RECEIVED R HYD SYS PRESS AND R HYD SYS QTY MESSAGES. QUANTITY SHOWED ZERO IN RT SYSTEM. DECISION WAS MADE TO DIVERT TO DTW. LANDING UNEVENTFUL, MAINTENANCE FOUND THE RETURN LINE FROM THE RT (ALTERNATING CURRENT MOTOR PUMP (ACMP) CRACKED AT B-NUT. VERIFIED SYSTEM WAS EMPTY AND INSTALLED TEMPORARY FLEX LINE (P/N 00255030499). AFTER SERVICING SYSTEM FOUND RT ACMP WITH CAVITATIONS AT 1230 PSI. REMOVED AND REPLACED AC HYDRAULIC PUMP 55-2911-9-0013 S/N OFF 56289 AND ENGINE DRIVEN PUMP 55-2911-9-0016 S/N OFF 58288.
